Allergy Relief Diphenhydramine HCl 25mg 1000 Tablets | Relief for Itchy-Watery Eyes, Sneezing, Runny Nose | Indoor & Outdoor Allergies
Allergy Relief Diphenhydramine HCl 25mg 1000 Tablets | Relief for Itchy-Watery Eyes, Sneezing, Runny Nose | Indoor & Outdoor Allergies
Allergy Relief Diphenhydramine HCl 25mg 1000 Tablets | Relief for Itchy-Watery Eyes, Sneezing, Runny Nose | Indoor & Outdoor Allergies

Allergy Relief Diphenhydramine HCl 25mg 1000 Tablets | Relief for Itchy-Watery Eyes, Sneezing, Runny Nose | Indoor & Outdoor Allergies

SDA LABORATORIES

Regular price $12.95 Sale

  • Diphenhydramine ANTIHISTAMINE 25mg 1000 COUNT TABLETS
  • COMPARE TO THE ACTIVE INGRIDIENT IN BENADRYL ULTRATABS
  • Temporary Relief of Sneezing, Runny Nose, Itchy Throat, and Itchy-Watery Eyes
  • MADE IN USA
  • by SDA LABORATORIES


Allergy Relief Diphenhydramine HCL 25 mg Tablet 1000 count is an antihistamine that relieves allergies, including sneezing, runny nose, itchy, watery eyes and itchy nose or throat. Also eases symptoms to due to common cold, such as runny nose and sneezing. Compares to the active ingredient in Benadryl Allergy. Manufactured in the U.S.A.